MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATH SOLID CR TIB INS TRL SZ 5 - 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH TRIATH SOLID CR TIB INS TRL SZ 5 - 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 5530-T-509Y
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Posterior part of the trial inlay broke.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a triathlon trial was reported.The event was confirmed via review of the returned device.Method & results: product evaluation and results: visual inspection & material analysis: review of the triathlon solid cr tibial insert trial size 5, catalogue#: 5530-t-509y, lot code: a242r confirmed fracture on the posterior articulating surface edge.Characterisation using stereo microscopy confirmed fracture on the posterior articulating surface edge due to overload fracture.No manufacturing or material related defects were observed on the fracture surfaces examined.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been 1 other similar events for the lot referenced.Conclusions: it was reported that the trial broke during surgery.Visual inspection & material analysis: review of the triathlon solid cr tibial insert trial size 5, catalogue#: 5530-t-509y, lot code: a242r confirmed fracture on the posterior articulating surface edge.Characterisation using stereo microscopy confirmed fracture on the posterior articulating surface edge due to overload fracture.No manufacturing or material related defects were observed on the fracture surfaces examined.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
TRIATH SOLID CR TIB INS TRL SZ 5 - 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23720336
Report Number0002249697-2025-01410
Device Sequence Number21041607
Product Code JWH
UDI-Device Identifier07613327402544
UDI-Public07613327402544
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5530-T-509Y
Device Lot NumberA242R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown